Volume 3 (2000)

Download this article
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
The Series
About the Series
MSP Books and Monographs
Author Index
Subscriptions
Submission Guidelines
Author copyright form
Contacts
Geometry & Topology
G&T Publications
Editorial Board
GTP Author Index
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989

On ramification theory of monogenic extensions

Luca Spriano

Geometry & Topology Monographs 3 (2000) 151–164

DOI: 10.2140/gtm.2000.3.151

arXiv: math.NT/0012149

Abstract

Ramification theory of monogenic extensions of complete discrete valuation fields is presented. Relations to Kato’s conductor are discussed.

Keywords

higher ramification theory, complete discrete valuation fields

Mathematical Subject Classification

Primary: 11-99, 12F99, 12J25

References
Publication


Published: 10 December 2000

Authors
Luca Spriano
Department of Mathematics
University of Bordeaux
351, Cours de la Libération
33405 Talence Cedex
France